# SDR A6WA200840613

- Difficulty date: November 21, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 13,968 hours, 12,939 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Condition: Out Of Limits
- Location: Nlg Torque Link
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE LT MAIN AND RT MAIN SHOWED HATCHES AND NOSE GEAR SHOWED UP.  RESELECTED GEAR DOWN.  LANDED NORMAL.  FOUND LOWER NOSE TORQUE LINK BUSHING OUT OF LIMITS AT OPS POINT.  R&R NOSE TORQUE LINK IAW AMM 32-21-10, FUNCTION CHECK OF EXTENSION AND RETRACTION OF LANDING GEAR 12 TIMES GOOD.
